Posted by: Salvatore J. Zambri, founding partner
The FDA has warned that Proton Pump Inhibitors can cause bones to fracture when used for more than one year or prescribed in higher doses. According to ABC World News, as reported by CBS Evening News , “high doses or long-term use of what are called proton pump inhibitors can lead to an increased risk of bone fractures.” This is especially true in patients “over the age of 50,” and for “people on the high dose,” says NBC Nightly News.
Before taking any medication, please speak with your doctor to be sure the benefits of the drug outweigh the risks. Your doctor is obligated to explain all risks and benefits to you so that you can make the most informed decision possible about your health. If not monitored appropriately, certain medications can cause serious, even life-threatening, consequences.
Do you have any questions or comments about this post?
About the author:
Mr. Zambri is a Past-President of the Trial Lawyers Association of Metropolitan Washington, D.C. He has been acknowledged by Washingtonian magazine as a “Big Gun” and among the “top 1%” of all of the more than 80,000 lawyers in the Washington metropolitan area. The magazine also acknowledges him as “one of Washington’s best–most honest and effective lawyers” who specializes in medical malpractice matters, product liability claims, serious automobile accident claims, and other personal injury actions. Mr. Zambri has also been repeatedly named a “Super Lawyer” by Law and Politics magazine–a national publication that honors the top lawyers in America.
Mr. Zambri is regularly asked to present seminars to lawyers and doctors, as well as both medical and law students concerning medication errors, medical malpractice litigation, and safety improvements.
If you have any questions about your legal rights, please email Mr. Zambri at [email protected] or call him at 202-822-1899.
TweetLikeEmailLinkedInGoogle Plus Tags:Medications,Men’s Health Issues,Patient Safety,Product Liability,Public Health,U.S. Food and Drug Administration Warnings,Women’s Health Issues